# SDR CA960717006

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pin Piston Lever
- Part number: 216017203
- Condition: Missing
- Location: Bleed Actuator
- Component: 21603529
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE VIBRATION INDICTION WENT TO 1.3 IPS AND VIBRATIONS WERE FELT ON THE FLIGHT DECK. ENGINE WAS SHUTDOWN. POST FLIGHT ENGINE BOROSCOPE INSPECTION WAS CARRIED OUT WITH NO FAULT FOUND. ENGINE GROUND RUN. BLEED BAND FOUND NOT TO BE OPENING DUE TO PISTON LEVER PIN BEING ABSENT (MISSING). BLEED BAND ACTUATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
